Simon Campese

Simon Campese

Postdoctoral researcher

Faculté ou Centre Faculté des Sciences, des Technologies et de Médecine
Department Département Mathématiques
Adresse postale Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Bureau sur le campus MNO, E05 0515-070
E-mail
Téléphone (+352) 46 66 44 9812
Fax (+352) 46 66 44 39812

Link to personal homepage: http://math.uni.lu/~campese

Last updated on: mercredi 13 juillet 2016

powered by
orbilu.uni.lu

2020

Full Text
See detailContinuous Breuer-Major theorem: tightness and non-stationarity
Campese, Simon; Nourdin, Ivan; Nualart, David

in Annals of Probability (2020), 48(1), 147-177

Top of Page

2019

Full Text
See detailFour Moments Theorems on Markov Chaos
Bourguin, Solesne; Campese, Simon; Leonenko, Nikolai; Taqqu, Murad

in Annals of Probability (2019), 47(3), 1417-1446

Top of Page

2016

Full Text
See detailMultivariate Gaussian approxi- mations on Markov chaoses
Campese, Simon; Nourdin, Ivan; Peccati, Giovanni; Poly, Guillaume

in Electronic Communications in Probability (2016), 21

Top of Page

2015

Full Text
See detailApproximate Normality of High-Energy Hyperspherical Eigenfunctions
Campese, Simon; Marinucci, Domenico; Rossi, Maurizia

E-print/Working paper (2015)

Top of Page

2014

Full Text
See detailFourth Moment Theorems for Markov diffusion generators
Azmoodeh, Ehsan; Campese, Simon; Poly, Guillaume Joseph

in Journal of Functional Analysis (2014), 266(4), 23412359

Top of Page

2013

Full Text
See detailOptimal Convergence Rates and One-Term Edgeworth Expansions for Multidimensional Functionals of Gaussian Fields
Campese, Simon

in ALEA: Latin American Journal of Probability and Mathematical Statistics (2013)

Top of Page